# SDR A6WA201441247

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AWCA CARD 4DMI14642 INSP FS 621 INTERCOSTAL CRACK 601R-53-61-105A.  REMOVED CRACKED INTERCOSTAL AT FS 621 - 625 AT STRINGER 13L IAW BA 601R-53-048REV C, CRJ200 SRM 51-42-21, 51-25-16.
